- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2023 16 (4)
- Authors
- Jayarama Prathima; Arjun Kumar Rathie
- Contact information
- Jayarama Prathima: Department of Mathematics Manipal Institute of Technology Manipal Academy of Higher Education Manipal-576104, India; ; Arjun Kumar Rathie: Department of Mathematics Vedant College of Engineering and Technology (Rajasthan Technical University) Bundi, Rajasthan, India;
- Keywords
- Ap´ery-like series; factorials; hypergeometric function; summation formulas; Gauss summation theorem; contiguous results; binomial coefficients; combinatorial sums
- Abstract
The goal of this note is to use a hypergeometric series strategy to build many Ap´ery-like series. As an application, we obtain several results due to Sherman
- Pages
- 498–505
- EDN
- UXILND
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/150180
Journal of Siberian Federal University. Mathematics & Physics / On a Note on Ap´ery-like Series with an Application
Full text (.pdf)